MathSciNet Relay Station
MathSciNet bibliographic data
MR856303 30B50 (30D10)
Leontʹev, A. F. On the representation of analytic functions by a series of generalized exponentials. (Russian) Anal. Math. 12 (1986), no. 3, 213–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 12:13:13 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=d541607c97c4b8a67b5bb47af1c5a83a; path=/; expires=Fri, 11-Jul-2031 12:13:13 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=91 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 594 Wr6x;9`B.|@r]{u,zH2v:wI3XoK]w |qs?v7ϟFh! Wp+jԵ[c{QmעʫvHWmÍ`Qp }bh4Lɠ:iv,W&23 IX¹Dsf8%5$u!*1(iA)8WXRo4FxeU V:8pmՌ*v YJYfUCƂ&xʄ՛vcTZe_1P)d+z+SH&N6MZю$򌙀dtꬮ K'ޖFD # L2X2 51\f(20{,xv3P&iDYۼ-m]iq.\ZmT Uj^n)]c[iAu%^ގ.-p4X@u?&BqUؕ_ ʘSEf Cځ`lF=@Û/$23Uk89n)|h0QFf35ÖvIFb7j+B1si<|x7)aU{O5;I_eRQh(^4D\9¢ _\>>f>iBm^o:s M"s=L Qlҩ&N`X$վT`,7mboU vT }(fjۗzFȅ[\(b,OV)pAHp3Tb5bi10qhj Y!Snc[V#3;1ȁ,0@dzDB} %cs`z/bQ島#@@Y@Ъ|HUQ_tv7KZ6K6%LSyۅ /P/j?O2epEҊ DalZxU]*V iJԲ]IpGmo h֌gDY32D:t 9O[{}[5+ iK\q"(֎~9krfO.(ntռFYH 5v+<VR[K5"2F 4t0wmo-\s2\!lf=|WgWp;W9{&L -A6>_[3Sqy\)CVxI ]>,z%)/)]ڿ6ب/ a p 0